Jump to content

Burning Pains.......What causes it and how long does it last ?


Recommended Posts

I will be 5 months off next week.  Just wondering if others feel this intense burning pain, that seems to come from nowhere.  It really started bothering me more around month 4.  This is a left side shoulder, neck, head, burning pain...that seems to be connected.  Sometimes I feel it in the tops of my arms, hands, legs, and feet.

 

I first noticed the burning in my head after the c/t.....and felt it off and on throughout my taper.  Does anyone know how long this will last ? 

Link to comment
Share on other sites

I have it to Sunny.  It does come out of no where.  Mine likes my arms and the top of my left leg.  I have no isea what causes it.  Just nerve pain I guess.  Time is adding up behind us.  Linder xo
Link to comment
Share on other sites

I still have it at 15 months during waves. It is much better than it was in the early days. Can't wait until this is all just a distant memory.
Link to comment
Share on other sites

Im four months out and I have it to. Its been one of the worst symptoms for me. It hits me in my quads and calves the worst. Burning pain as if I have run a 100 miles. I think it just has to do with the fact that we have been taking extremely powerful muscle relaxers. It makes sense to me that for four years I have been feeding my body muscle relaxers and now all of sudden I take them away and couple that with how hyper excited our body and brain is to any stimuli that it comes in contact with. Just going to take a while for our brains to re learn how to deal with muscle pain...
Link to comment
Share on other sites

[89...]

I have it all over my back and spine. It started w/ my C/T as well and has persisted. I was in C/T for 4 months and then reinstated to taper. I still have the burning quite bad. It gets worse if I put pressure on it, which is hard not to do, as it's on my back and I rest on my back on my pillow when I'm in bed on the computer.

 

I hate this symptom. It's incredibly painful and difficult to deal with. It gives me headaches and nausea b/c of the pain.

 

I, too, pray that it will pass sooner than later.

 

Much love to all, Nicole

Link to comment
Share on other sites

I forget about these drugs being powerful muscle relaxers, and I was taking it for IBS symptoms.....so definitely it was prescribed to relax me.  After taking the drug away, it makes sense that the brain might kick and scream for its fix....and signal the rest of the body to torture us....and hoping we will give into the pain, and take the drug, again.    :pokey: 

Firefly.....It really makes sense the way you explained about our hyper excited brain and body.  I have noticed so many things that seem to trigger this burning pain.  Stress, really causes it to flare up....even weather changes.

 

Linder, Sigma, Hope, Firefly, Nicole.......Thank you all for letting me know that I am not alone.

 

Hoping that we all heal and get relief, soon.  :yippee:

Link to comment
Share on other sites

×
×
  • Create New...